# SDR C8GA20010015

- Difficulty date: June 11, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727-200
- Aircraft serial: 22469
- Aircraft time: 50,969 hours, 27,287 cycles
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Out Of Adj
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 713 FROM JAX TO MCO.  DURING THE TAKEOFF ROLL, THE NR 3 ENGINE EGT WENT TO RED LINE 630 DEGREES, THROTTLE PULLED BACK NOT TO EXCEED EGT PARAMETERS.  AIR TURNBACK TO JAX AND LANDED WITHOUT INCIDENT.  PERFORMED ENGINE RUN AND ADJUSTED EGT ON NR 3 ENGINE AND SYSTEM OPS CHECK GOOD IAW MM 77-20 AND AIRCRAFT WAS RETURN TO SERVICE.
